# SDR MASA2015101412370

- Difficulty date: September 26, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700465
- Aircraft time: 737 hours, 1,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 CABIN DOOR SLIDE DEPLOYED.   REMOVED L1 DOOR SLIDE ASSY.
